www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2939

Title: Directly modelling matched case-control data
Authors: LINDSEY, James
Issue Date: 2000
Publisher: JOHN WILEY & SONS LTD
Citation: STATISTICS IN MEDICINE, 19(1). p. 35-44
Abstract: Matching in case-control studies is a situation in which one wishes to make inferences about a parameter of interest in the presence of nuisance parameters. The usual approach is to apply a conditional likelihood. A bivariate latent class log-linear model for binomial responses is shown to yield a standard likelihood identical to the usual conditional one. This extension of the Rasch model for binary responses gives consistent estimates and a suitable likelihood function for cases matched with any fixed number of controls. Copyright (C) 2000 John Wiley & Sons, Ltd.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Lindsey, JK, Limburgs Univ Ctr, 3590 Diepenbeek, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2939
ISI #: 000084862300003
ISSN: 0277-6715
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.